# SDR SWAA2023082191361

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 54,541 hours, 32,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STOWAGE BRACKET @L1 DOOR IS LOOSE (LEFT HAND) BRACKET<[01] REPLACED SHERED GIRT BAR SUPPORT BRACKET RIVET (1EA) IAW SR 51-40-02. REMOVED L1 DOOR MOUNTED SLIDE FOR ACCESS; INSTALLED THE SAME L1 DOOR MOUNTED SLIDE ; CKD AND FOUND OK IAW MT 725-61-06.
